# SDR SWAA2021062982678

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO #2 RH FLOOR CAP STRIP CORRODED. / [01] REMOVED AND REPLACED FLOOR CAP STRIP PER AFT CARGO CORROSION PROTECTION TASK CARD 5360-E-16462  NG; TTG8Q004CF1E. PN 453A2611-11.; [02] INSPECTED PERFORMED WORK
